Mathematics education and genre: dare we make the process writing mistake again?

Marks, Genee and Mousley, Judith 1990, Mathematics education and genre: dare we make the process writing mistake again?, Language and education, vol. 4, no. 2, pp. 117-135, doi: 10.1080/09500789009541278.

Attached Files
Name Description MIMEType Size Downloads

Title Mathematics education and genre: dare we make the process writing mistake again?
Author(s) Marks, Genee
Mousley, JudithORCID iD for Mousley, Judith orcid.org/0000-0003-1119-566X
Journal name Language and education
Volume number 4
Issue number 2
Start page 117
End page 135
Total pages 19
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 1990
ISSN 0950-0782
Language eng
DOI 10.1080/09500789009541278
Indigenous content off
Field of Research 1302 Curriculum and Pedagogy
1702 Cognitive Sciences
2004 Linguistics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1990, G. Marks & J. Mousley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126423

Document type: Journal Article
Collections: Faculty of Arts and Education
School of Education
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 16 Jul 2019, 14:20:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.